Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Missed period, getting cramps, diarrhea mixed with constipation, pregnancy test negative. Reason for above symptoms?

I am 37 days late for my period. My last one was sept 12 and today is 11/16 hot and blood tests all came back negative. I get cramps that feel like my uterus is stretching when I lay on my back and I e been experiencing diarrhea mixed with constipation. All my hormone levels are wnr but my triglycerides and cholesterol is high. I am not obese but I m about 15 to 20 lbs over weight. I have been losing weight the last 3 months or so. The drs aren t sure what s going on and I feel pregnant sometimes but all tests have come back negative. Please give me some insight!!!
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there and welcome,

As you are experiencing a delay in your period, I suggest you visit your obstetrician/gynecologist so she can conduct a routine examination and help you with a solution to your delay in periods. If you have had a similar problem in the past and have not consulted a doctor for the same, it is best you do. And if you have, and a diagnosis has been made along with medications prescribed, I suggest you keep your doctor in the loop about the recurrence. This is a minor problem, and can be easily solved. Kindly consult your doctor. Your doctor could also conduct a pregnancy test or ultrasound to rule that out as well.

If you have been losing weight unnaturally, this is not healthy. By unnaturally I mean, without any form of exercise or lifestyle modification. Are you on any medication that results in weight loss? If yes, this could be one of the explanations for your diarrhea and constipation.

I suggest you consult your doctor, and bring him/her into light about any medications you are taking.

Your high triglycerides and cholesterol could be because of your weight.

Hope this information has helped you. You could always write back to us for more information.

Wishing you a healthy life.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor